MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012631-29
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis was performed on the return device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints from this lot.Based on the information provided, a definitive cause for the reported difficulties could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that while advancing the omnilink stent delivery system, the stent dislodged from balloon.The device was removed without issue.There was no reported adverse patient effect or a clinically significant delay in the procedure.A new omnilink was used to complete the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9949961
Report Number2024168-2020-03572
Device Sequence Number3320145
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public08717648178504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number1012631-29
Device Catalogue Number1012631-29
Device Lot Number9110141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1